Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 18, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Apr 9, 2015, 6:46 AM EDT for Marion County, Ohio. It took effect at Apr 9, 2015, 8:00 PM EDT. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2015, 6:46 AM EDT (10:46 UTC)
- In effect from
- Apr 9, 2015, 8:00 PM EDT
- Expired
- Apr 11, 2015, 4:16 AM EDT
- In force
- 32 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 10:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 11.53 ft at Apr 10, 2015, 12:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
033 WGUS41 KCLE 091046 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 646 AM EDT THU APR 9 2015 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-091846- /O.NEW.KCLE.FL.W.0018.150410T0000Z-150410T1200Z/ /LARO1.1.ER.150410T0000Z.150410T0000Z.150410T0600Z.NO/ 646 AM EDT THU APR 9 2015 The National Weather Service in Cleveland has issued a * Flood warning for the Scioto River Near Larue * From this evening until Friday morning * At 6:00 AM Thursday the stage was...10.3 feet * Minor flooding is forecast * Flood stage is 11.0 feet * Forecast to rise above flood stage by this evening and rise to near 11.0 feet by this evening.The river will fall below flood stage by late tonight. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$
8 follow-up statements
713 WGUS81 KCLE 091455 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1055 AM EDT THU APR 9 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-092255- /O.EXT.KCLE.FL.W.0018.150410T0600Z-000000T0000Z/ /LARO1.1.ER.150410T0600Z.150410T1800Z.000000T0000Z.NO/ 1055 AM EDT THU APR 9 2015 The flood warning continues for The Scioto River Near Larue. * from late tonight through Saturday morning. * At 10:00 AM Thursday the stage was 10.5 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by late tonight and rise to near 11.2 feet by Friday afternoon. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$
350 WGUS81 KCLE 091920 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 320 PM EDT THU APR 9 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-100320- /O.EXT.KCLE.FL.W.0018.150410T0900Z-000000T0000Z/ /LARO1.1.ER.150410T0900Z.150411T0600Z.000000T0000Z.NO/ 320 PM EDT THU APR 9 2015 The flood warning continues for The Scioto River Near Larue. * from late tonight through Sunday morning. * At 3:00 PM Thursday the stage was 10.5 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by early Friday morning and rise to near 11.6 feet by early Saturday morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-100319- /O.EXT.KCLE.FL.W.0019.150410T0600Z-000000T0000Z/ /PRGO1.1.ER.150410T0600Z.150411T0000Z.000000T0000Z.NO/ 320 PM EDT THU APR 9 2015 The flood warning continues for The Scioto River Near Prospect. * from late tonight through Monday morning. * At 3:00 PM Thursday the stage was 8.4 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by late tonight and rise to near 9.5 feet by Sunday morning. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
517 WGUS81 KCLE 100301 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1101 PM EDT THU APR 9 2015 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-101101- /O.EXT.KCLE.FL.W.0018.150410T0600Z-000000T0000Z/ /LARO1.1.ER.150410T0600Z.150411T0600Z.000000T0000Z.NO/ 1101 PM EDT THU APR 9 2015 The flood warning continues for The Scioto River Near Larue. * until further notice. * At 10:00 PM Thursday the stage was 10.8 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by late tonight and rise to near 11.7 feet by early Saturday morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-101101- /O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.150411T0000Z.000000T0000Z.NO/ 1101 PM EDT THU APR 9 2015 The flood warning continues for The Scioto River Near Prospect. * At 10:00 PM Thursday the stage was 9.3 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will rise to near 10.1 feet by Friday evening then begin falling. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
256
WGUS81 KCLE 101039
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
639 AM EDT FRI APR 10 2015
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Larue
Scioto River Near Prospect
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-101839-
/O.EXT.KCLE.FL.W.0021.150410T1038Z-000000T0000Z/
/WDVO1.1.ER.150410T1006Z.150410T1800Z.000000T0000Z.NO/
639 AM EDT FRI APR 10 2015
The flood warning continues for
The Portage River At Woodville.
* until further notice.
* At 6:30 AM Friday the stage was 9.0 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 9.1 feet by Saturday morning
then begin falling.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC101-101839-
/O.CON.KCLE.FL.W.0018.000000T0000Z-000000T0000Z/
/LARO1.1.ER.150410T0500Z.150411T0000Z.000000T0000Z.NO/
639 AM EDT FRI APR 10 2015
The flood warning continues for
The Scioto River Near Larue.
* At 6:00 AM Friday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.6 feet by late tonight
then begin falling.
* At 11.0 feet...Flooding occurs in agricultural areas near the
river.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-101839-
/O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150411T0000Z.000000T0000Z.NO/
639 AM EDT FRI APR 10 2015
The flood warning continues for
The Scioto River Near Prospect.
* At 6:00 AM Friday the stage was 9.5 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 9.9 feet by late tonight
then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of
Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-101839-
/O.CON.KCLE.FL.W.0020.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150410T1000Z.000000T0000Z.NO/
639 AM EDT FRI APR 10 2015
The flood warning continues for
The Killbuck Creek Near Killbuck.
* At 6:00 AM Friday the stage was 15.4 feet.
* Flood stage is 15.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 15.4 feet by Saturday
morning.
* At 15.0 feet...Several low lying roads in Holmes County including
County Road 1, Township Road 91, and County Road 621 are flooded.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$378
WGUS81 KCLE 101554
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1154 AM EDT FRI APR 10 2015
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Larue
Portage River At Woodville
Scioto River Near Prospect
Killbuck Creek Near Killbuck
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-102354-
/O.CON.KCLE.FL.W.0021.000000T0000Z-000000T0000Z/
/WDVO1.1.ER.150410T1006Z.150411T0600Z.000000T0000Z.NO/
1154 AM EDT FRI APR 10 2015
The flood warning continues for
The Portage River At Woodville.
* At 11:30 AM Friday the stage was 9.4 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 9.8 feet by late tonight
then begin falling.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC101-102354-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-150412T0200Z/
/LARO1.1.ER.150410T0500Z.150410T1800Z.150411T2000Z.NO/
1154 AM EDT FRI APR 10 2015
The flood warning continues for
The Scioto River Near Larue.
* At 11:00 AM Friday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 11.6 feet by this afternoon.
The river will fall below flood stage Saturday afternoon.
* At 12.0 feet...Flooding occurs in lowland areas in and around the
Village of La Rue. Route 37 and parts of Vine Street inundated.
* At 11.0 feet...Flooding occurs in agricultural areas near the
river.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-102354-
/O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.150412T0000Z.000000T0000Z.NO/
1154 AM EDT FRI APR 10 2015
The flood warning continues for
The Scioto River Near Prospect.
* At 11:00 AM Friday the stage was 9.8 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.2 feet by Saturday
evening then begin falling.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
* At 9.0 feet...Water inundates low portions of Highway 203 north of
Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-102354-
/O.CON.KCLE.FL.W.0020.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.150410T1430Z.000000T0000Z.NO/
1154 AM EDT FRI APR 10 2015
The flood warning continues for
The Killbuck Creek Near Killbuck.
* At 11:00 AM Friday the stage was 15.5 feet.
* Flood stage is 15.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to a stage of 15.5 feet by Saturday
morning.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including
County Road 1, Township Road 91, and County Road 621 are flooded.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-102354-
/O.CON.KCLE.FL.W.0022.000000T0000Z-150411T1850Z/
/PHAO1.1.ER.150410T1317Z.150411T0000Z.150411T1250Z.UU/
1154 AM EDT FRI APR 10 2015
The flood warning continues for
The Eagle Creek At Phalanx Station.
* At 11:00 AM Friday the stage was 9.9 feet.
* Flood stage is 9.5 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will rise to near 10.1 feet by this evening.
The river will fall below flood stage Saturday morning.
* At 11.0 feet...Barclay Messerly Road and McConnell East Roads will
be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Other portions of Eagle Creek Road will be
threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$715 WGUS81 KCLE 102321 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 721 PM EDT FRI APR 10 2015 ...The flood warning continues for the following rivers in ... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-110721- /O.CON.KCLE.FL.W.0018.000000T0000Z-150412T0200Z/ /LARO1.1.ER.150410T0500Z.150411T0000Z.150411T2000Z.NO/ 721 PM EDT FRI APR 10 2015 The flood warning continues for The Scioto River Near Larue. * At 7:00 PM Friday the stage was 11.3 feet. * Flood stage is 11.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-110721- /O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.150412T0000Z.000000T0000Z.NO/ 721 PM EDT FRI APR 10 2015 The flood warning continues for The Scioto River Near Prospect. * At 7:00 PM Friday the stage was 9.9 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and Minor flooding is forecast. * Forecast...the river will rise to near 10.2 feet by Saturday evening then begin falling. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
972 WGUS81 KCLE 110334 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1134 PM EDT FRI APR 10 2015 ...The flood warning continues for the following rivers in ... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-111134- /O.CON.KCLE.FL.W.0018.000000T0000Z-150412T0200Z/ /LARO1.1.ER.150410T0500Z.150411T0600Z.150411T2000Z.NO/ 1134 PM EDT FRI APR 10 2015 The flood warning continues for The Scioto River Near Larue. * At 11:00 PM Friday the stage was 11.1 feet. * Flood stage is 11.0 feet. * Minor Flooding is occurring and minor flooding is forecast. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-111134- /O.CON.KCLE.FL.W.0019.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.000000T0000Z.150412T0000Z.000000T0000Z.NO/ 1134 PM EDT FRI APR 10 2015 The flood warning continues for The Scioto River Near Prospect. * At 11:00 PM Friday the stage was 10.0 feet. * Flood stage is 9.0 feet. * Minor Flooding is occurring and minor flooding is forecast. * Forecast...the river will rise to near 10.2 feet by Saturday evening then begin falling. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
149 WGUS81 KCLE 110816 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 416 AM EDT SAT APR 11 2015 ...The flood warning is cancelled for the following rivers in Ohio... Portage River At Woodville Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC143-173-110846- /O.CAN.KCLE.FL.W.0021.000000T0000Z-150411T1854Z/ /WDVO1.1.ER.150410T1006Z.150410T2130Z.150411T0610Z.NO/ 416 AM EDT SAT APR 11 2015 The flood warning is cancelled for The Portage River At Woodville. * At 3:30 AM Saturday the stage was 8.8 feet. * Flood stage is 9.0 feet. * Fell below flood stage at 2:10 AM Saturday. * Forecast...the river will fall to 7.2 feet by Sunday morning. * At 9.0 feet...The river inundates lower portions of Trail Marker Park. && LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349 $$ OHC101-110846- /O.CAN.KCLE.FL.W.0018.000000T0000Z-150412T0200Z/ /LARO1.1.ER.150410T0500Z.150411T0215Z.150411T0445Z.NO/ 416 AM EDT SAT APR 11 2015 The flood warning is cancelled for The Scioto River Near Larue. * At 4:00 AM Saturday the stage was 10.8 feet. * Flood stage is 11.0 feet. * Fell below flood stage at 12:45 AM Saturday. * Forecast...the river will fall to 9.3 feet by Sunday morning. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 9, 6:19 AM EDT, 27 minutes earlier.
Area forecast discussion, Apr 9, 6:19 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
619 AM EDT THU APR 9 2015
.SYNOPSIS...
AN AREA OF LOW PRESSURE IN THE PLAINS WILL MOVE INTO THE GREAT
LAKES TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE
REGION INTO FRIDAY AS A RESULT. A COLD FRONT WILL COME THROUGH THE
AREA FRIDAY...FOLLOWED BY HIGH PRESSURE ON SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
IN NORTHEAST COUNTIES...PATCHY DENSE FOG WILL CONTINUE FOR THE
NEXT FEW HOURS...EXPECTED TO ERODE AS CONVECTION MOVES EAST.
SECOND AREA OF CONVECTION DEVELOPING IN INDIANA ASSOCIATED WITH
THE LOW LEVEL JET AND AN OUTFLOW BOUNDARY. THIS FEATURE WILL MOVE
EAST INTO OHIO LATER THIS MORNING. CONVECTION WILL REFOCUS THIS
AFTERNOON WHEN THE LOW LEVEL JET INTENSIFIES WITH THE DEEPENING
LOW TO OUR WEST.WITH CONCERNS FOR SEVERE WEATHER...THE BEST
INSTABILITY WILL BE IN THE AFTERNOON...HOWEVER CONCERNED ABOUT THE
DEVELOPMENT IN INDIANA AND HOW THAT MAY LIMIT THE CONVECTION IN OH
AROUND THAT SAME TIME. IT IS POSSIBLE WE COULD SEE A RESPECTABLE
BREAK IN THE CONVECTION THIS AFTERNOON...WHICH COULD ALLOW MORE
TIME FOR THE AIR MASS TO DESTABILIZE AHEAD OF THE FRONT. ANY
REDEVELOPMENT TONIGHT WILL HAVE SEVERE POTENTIAL WITH THE SYNOPTIC
SCALE BOUNDARY MOVING TOWARDS THE REGION. THE SHEAR IS IMPRESSIVE
AND UNIDIRECTIONAL. WILL SEE STORMS MOVING AROUND 45MPH TO THE
E/NE...WITH SOME DOWNBURST/DAMAGING WIND POTENTIAL. FREEZING LEVEL
IS AROUND 11K FT...SO HAIL CERTAINLY A POSSIBILITY. PW VALUES
UNUSUALLY HIGH...COMING IN AROUND 1.2-1.5"...WHICH IS 2 STANDARD
DEVIATIONS ABOVE NORMAL FOR THIS TIME OF YEAR. THIS WILL SUPPORT
HIGH RAINFALL RATES WITH ANY STRONG CELL. THE RECENT RAIN HAS
REDUCED THE AMOUNT OF WATER THE BASINS CAN HANDLE BEFORE THEY
FLOOD...SO FLASH FLOODING AND ISOLATED RIVER FLOODING THREAT
HEIGHTENED AS WELL...MAINLY WHERE STORMS TRAIN. HAVE A FLASH FLOOD
WATCH FOR THE SOUTHERN 1/3RD OF COUNTIES AS THESE AREAS HAVE
RECEIVED THE MOST RAIN IN THE LAST FEW DAYS AND SUBSEQUENTLY ARE
MORE SUSCEPTIBLE TO FLASH FLOODING. CONDITIONS WILL CHANGE LITTLE
INTO THE OVERNIGHT HOURS SO CONTINUE WITH HIGH POPS FOR
THUNDERSTORMS.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
THE FRONT WILL PUSH THROUGH THE AREA EARLY FRIDAY WITH DISSIPATING
PRECIPITATION FROM WEST TO EAST. ON THE INCREASE WILL BE WINDS AS
BOUNDARY LAYER MIXING COULD SUPPORT WIND GUSTS TO 45 MPH.
TEMPERATURES WILL FALL IN THE AFTERNOON AS THE COLD AIR ADVECTION
MOVES IN...AND DEW POINTS WILL PLUMMET. THE SURFACE LOW WILL PASS
BY TO THE NORTH FRIDAY NIGHT...WITH ENOUGH SUPPORT FOR SOME LIGHT
RAIN SHOWERS...POSSIBLY MIXED WITH SOME SNOW FLAKES WHICH WILL
MELT ON CONTACT WITH THE GROUND. HIGH PRESSURE BUILDS IN FOR
SATURDAY WITH TEMPERATURES RETURNING TO NEAR NORMAL THROUGH
SUNDAY.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
MODELS IN GOOD AGREEMENT ON SUNDAY WITH HIGH PRESSURE SHIFTING EAST
OF THE FORECAST AREA AND MOVING OFF THE MID ATLANTIC COAST. SO
SUNDAY SHOULD BE WARMER AND DRY. TIMING OF THE NEXT SYSTEM STILL IN
DOUBT...GFS BRINGS WARM FRONT INTO AREA WITH CHANCE OF PRECIP MONDAY
NIGHT WHILE ECMWF A LITTLE SLOWER. FOR NOW WILL JUST GO LOW CHANCE
POPS MONDAY NIGHT. BOTH MODELS CONTINUE TO MOVE THE NEXT WAVE
THROUGH ON TUESDAY.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
QUITE VARIABLE AND SIGNIFICANT AVIATION WEATHER ACROSS THE AREA
FOR THE NEXT 24 HOURS. STALLED FRONTAL BOUNDARY ACROSS THE
AREA...WITH FOG/LOW CEILINGS TO ITS NORTH...WILL BEGIN TO SHIFT
NORTHWARD THIS MORNING. ONCE WINDS CAN SHIFT MORE EASTERLY...AND
DEFINITELY ONCE THEY GO SOUTHERLY...CIGS/VSBYS EXPECTED TO
IMPROVE. THUNDERSTORMS ALSO A LIKELIHOOD TODAY...IT IS JUST TIMING
THE TWO OR THREE ROUNDS EXPECTED BEFORE 06Z FRI THAT IS DIFFICULT.
SOME OF THE STORMS THIS EVENING/TONIGHT HAVE THE POSSIBILITY OF
BECOMING SEVERE. WINDS WILL GET GUSTY THIS AFTERNOON AND CONTINUE
THROUGH THE EVENING. 30 KNOTS SHOULD BE COMMON ESPECIALLY ALONG
AND WEST OF CLE/MFD. MAY EXCEED 35 KNOTS BRIEFLY...ESPECIALLY IF
ANY CLEARING TAKES PLACE...AND POSSIBLE ALSO WITHIN THUNDERSTORMS.
THE COLD FRONT IS NOT EXPECTED TO KCLE UNTIL NEAR 12Z FRI.
.OUTLOOK...NON VFR SHOULD IMPROVE WEST TO EAST ON FRI WITH PASSAGE
OF COLD FRONT. WSW WINDS WILL ALSO BE SIGNIFICANT FRI. A PERIOD OF
NON VFR POSSIBLE ACROSS FAR NE OH/NW PA LATE FRIDAY NIGHT/EARLY
SATURDAY MORNING. NON VFR POSSIBLE ACROSS THE AREA ON MONDAY MORNING.
&&
.MARINE...
EAST-NORTHEAST WINDS ON THE LAKE WILL VEER TO THE SOUTH-SOUTHEAST
DURING THE AFTERNOON HOURS AS A WARM FRONT LIFTS NORTHWARD. WINDS
WILL THEN STEADILY INCREASE AHEAD OF A COLD FRONT THAT IS EXPECTED
TO CROSS THE LAKE FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL BE
NEEDED FOR THE WEST OF WILLOWICK WHERE THERE IS OPEN WATER LATE
TONIGHT AND THROUGH THE DAY FRIDAY. NOT EXPECTING SUSTAINED WINDS TO
EXCEED 30 KNOTS OVER THE STABLE LAKE...EXCEPT POSSIBLY FOR A SHORT
TIME RIGHT WITH THE FRONTAL PASSAGE. THIS WILL HAVE TO BE MONITORED.
WINDS WILL DIMINISH FRIDAY EVENING AND WILL BE UNDER 15 KNOTS
THROUGH SATURDAY. HIGH PRESSURE THEN MOVE ACROSS THE LOWER
LAKES/OHIO VALLEY OVER THE WEEKEND. A COLD FRONT LOOKS TO CROSS THE
LAKE MONDAY MORNING.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ029>032-
036>038-047.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...JAMISON
NEAR TERM...JAMISON
SHORT TERM...JAMISON
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...DJB/OUDEMANHazardous weather outlook, Apr 9, 3:45 AM EDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 345 AM EDT THU APR 9 2015 OHZ003-006>014-017>023-027-028-033-089-PAZ001>003-100745- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 345 AM EDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PATCHY DENSE FOG IS EXPECTED MAINLY IN NORTHEAST COUNTIES THIS MORNING. THUNDERSTORMS ARE LIKELY TODAY THROUGH TONIGHT. THESE STORMS COULD CAUSE DAMAGING WINDS...LARGE HAIL...AND LOTS OF LIGHTNING. FLOODING IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS WILL INCREASE TO 20 TO 30 MPH WITH WIND GUSTS UPWARDS OF 45 MPH ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ029>032-036>038-047-100745- RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- 345 AM EDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A HEIGHTENED RISK OF FLASH FLOODING AS ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS MORNING THROUGH EARLY FRIDAY MORNING. THUNDERSTORMS THAT DEVELOP COULD ALSO PRODUCE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WINDS WILL INCREASE TO 20 TO 30 MPH WITH WIND GUSTS UPWARDS OF 45 MPH ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-142>149-162>169-100745- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 345 AM EDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Apr 9, 4:02 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EDT THU APR 9 2015 OHZ011>014-022-023-033-089-PAZ001>003-091100- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...RAVENNA...WARREN...YOUNGSTOWN...ASHTABULA...ERIE... EDINBORO...MEADVILLE 402 AM EDT THU APR 9 2015 ...PATCHY DENSE FOG POSSIBLE THROUGH 7 AM... FOG WILL CONTINUE TO IMPACT PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THROUGH EARLY MORNING. THE FOG COULD REDUCE VISIBILITY BELOW ONE QUARTER OF A MILE AT TIMES. THE FOG WILL BEGIN TO LIFT AROUND 7 AM. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:33 AM EDT | Flash Flood Watch | CLE | Ashland, Holmes, Knox, Marion, Morrow, Richland and 2 more | 27 hr |
| Apr 9, 5:42 AM EDT | Areal Flood Warning | CLE | Knox | 3 hr |
| Apr 9, 10:54 AM EDT | River Flood Warning | CLE | Marion | 8 days |
| Apr 9, 3:15 PM EDT | River Flood Warning | CLE | Holmes, Wayne | 8 days |
| Apr 9, 3:32 PM EDT | Gale Warning | CLE | 24 hr | |
| Apr 9, 4:46 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 44 min |
| Apr 9, 5:02 PM EDT | Tornado Warning | CLE | Hancock, Sandusky, Seneca, Wood | 26 min |
| Apr 9, 6:03 PM EDT | Special Marine Warning | CLE | 72 min | |
| Apr 9, 7:51 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 54 min |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.